Sounds like your having a flare, OR maybe some foods you're eating could be bothering you. Are there certain foods that tend to give you problems which you then avoid? Maybe your body is not tolerating the Pentasa. All this may sound pretty basic, but I'm just throwing some ideas out there that you might want to explore.
Good luck, and I hope you find out what's going on. Does your doctor have any input on your symptoms?
Yes, a person can have problems tolerating Pentasa---I'm one of them. (You can see by my signature at the bottom that Humira is the ONLY Crohn's medication that I can tolerate.) My adverse reactions to the Pentasa included flu-like symptoms, along with SEVERE intestinal spams. (To make sure my symptoms weren't just a coincidance, I did 2 trials of Pentasa about 1 month apart. My GI doc concluded, as I did, that I can't take Pentasa.)
Your symptoms, however, could be caused by other things. Just letting you know my reaction to Pentasa.
Your comments about the length of time it takes to recover from surgery are enlightening! I had no idea it could take that long! With that knowledge, maybe it will help all of us who have surgery to be patient with the healing process.